Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The nonexistence of globally stable forms


Authors: Martin Golubitsky and David Tischler
Journal: Proc. Amer. Math. Soc. 58 (1976), 296-300
MSC: Primary 58A10
DOI: https://doi.org/10.1090/S0002-9939-1976-0415656-3
MathSciNet review: 0415656
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that on a closed manifold there are no globally stable differential forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A10

Retrieve articles in all journals with MSC: 58A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0415656-3
Article copyright: © Copyright 1976 American Mathematical Society